# SDR YENA200646

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 19,486 hours, 7,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Row 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, ELECTRICAL ODOR ROW 8.  PERFORMED INSPECTION PER TSM 24-00-00-00-810, NOTICED NOTHING UNUSUAL, OK FOR FLIGHT.  ALSO WITH THE INFO NOTICE 2004-TO23TR, OK FOR SERVICE.
